# SDR UPS98226740

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT MAIN WHEEL WELL CORROSION ON WEB AT BL 20 STA 870 BULKHEAD JUST  BELOW FLOOR LEVEL.  REPAIR CARRIED OUT IAW SRM 51-40-4.
